# SDR SWAA2013010211031

- Difficulty date: December 12, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 65C20808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BRACKET LOCATED BS 1016 AND RBL 6 AT LEVEL S-5 AFT PAX CABIN.  REPLACED BRACKET LOCATED BS 1016 AND RBL 6 AT LEVEL STR 5 AFT PAX CABIN IAW B737-300 SRM 51-10-02 ITEM 8, SRM 51-40-02 AND DWG
